Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Visible green veins across chest, excessive hunching. Due to continuous computer usage?

I have Visible green Veins across chest I am 23 and they have been there for a year is there a way to make visible vein less visible? could it be due excessive use of computer and being hunched over? I am often hunched over all day playing video games is that possibly the cause if I stop will they go back to normal? I have no physical symtomps they literally just appeared one day.
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  866
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
Hi welcome to Health care magic forum. These are called vericose veins formed due to some obstruction
to main vein connecting these veins. it is difficult to trace the obstruction or to reach there for correction.
They will be obliterated by medicines. So i advise you to consult a surgeon for treatment. You may need to get
colour dopler test for locating the obstruction.
Working on computer has no effect on this. Wishing for a quick recovery and thanks for calling.
Answered: Sun, 16 Sep 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor